Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 207, NWS Springfield, MO

August 5, 2012Greene County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 5, 2012, 12:09 AM CDT for Greene County, Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2012, 12:09 AM CDT (05:09 UTC)
Expired
Aug 5, 2012, 12:38 AM CDT
In force
29 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Greene County, MO

The radar

The Springfield radar (KSGF), 6 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 12:24 AM CDTTSTM WND GST 60Republic, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1173 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2913 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WUUS53 KSGF 050509
SVRSGF
MOC077-050600-
/O.NEW.KSGF.SV.W.0207.120805T0509Z-120805T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT SUN AUG 5 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 100 AM CDT

* AT 1205 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM WILLARD TO 8 MILES SOUTH OF ASH GROVE...AND
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
           BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  ASH GROVE...BASSVILLE...BATTLEFIELD...BOIS D'ARC...CAVE SPRINGS...
  EBENEZER...FAIR GROVE...GALLOWAY...GLIDEWELL...REPUBLIC...
  SACVILLE...SPRINGFIELD...STRAFFORD...TURNERS AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3710 9361 3728 9361 3729 9362 3738 9354
      3743 9345 3742 9310 3741 9308 3727 9308
      3727 9306 3709 9307
TIME...MOT...LOC 0510Z 284DEG 29KT 3735 9335 3727 9344
          3718 9356

HAIL...<.75IN
WIND...60 MPH

$$

CRAMER
3 follow-up statements
486 
WWUS53 KSGF 050521
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1221 AM CDT SUN AUG 5 2012

MOC077-050600-
/O.CON.KSGF.SV.W.0207.000000T0000Z-120805T0600Z/
GREENE MO-
1221 AM CDT SUN AUG 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 100 AM CDT...

AT 1218 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FAIR GROVE TO 5 MILES SOUTHEAST OF WILLARD TO
REPUBLIC...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BASSVILLE...BATTLEFIELD...BOIS D'ARC...CAVE SPRINGS...EBENEZER...FAIR
GROVE...GALLOWAY...GLIDEWELL...REPUBLIC...SACVILLE...SPRINGFIELD...
STRAFFORD...TURNERS AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 90 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3710 9361 3725 9361 3731 9358 3737 9352
      3740 9345 3743 9335 3742 9334 3742 9311
      3741 9308 3727 9308 3726 9306 3709 9307
TIME...MOT...LOC 0521Z 284DEG 29KT 3737 9316 3725 9333
          3715 9349

HAIL...<.75IN
WIND...60 MPH

$$

CRAMER
943 
WWUS53 KSGF 050528
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 AM CDT SUN AUG 5 2012

MOC077-050600-
/O.CON.KSGF.SV.W.0207.000000T0000Z-120805T0600Z/
GREENE MO-
1228 AM CDT SUN AUG 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 100 AM CDT...

AT 1226 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM FAIR GROVE TO BATTLEFIELD...AND MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR TREE DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER
         BROKEN.

LOCATIONS IMPACTED INCLUDE...
BASSVILLE...BATTLEFIELD...EBENEZER...FAIR GROVE...GALLOWAY...
GLIDEWELL...SPRINGFIELD...STRAFFORD...TURNERS AND WILLARD.

INTERSTATE 44 BETWEEN MILE MARKERS 65 AND 89 WILL ALSO BE IMPACTED BY
SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3710 9343 3711 9346 3717 9353 3724 9349
      3729 9346 3739 9333 3742 9326 3742 9311
      3741 9308 3727 9308 3726 9306 3709 9307
TIME...MOT...LOC 0528Z 286DEG 25KT 3736 9311 3713 9341

HAIL...<.75IN
WIND...60 MPH

$$

CRAMER
883 
WWUS53 KSGF 050538
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 AM CDT SUN AUG 5 2012

MOC077-050548-
/O.CAN.KSGF.SV.W.0207.000000T0000Z-120805T0600Z/
GREENE MO-
1238 AM CDT SUN AUG 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

LAT...LON 3710 9343 3711 9346 3717 9353 3724 9349
      3729 9346 3739 9333 3742 9326 3742 9311
      3741 9308 3727 9308 3726 9306 3709 9307
TIME...MOT...LOC 0538Z 286DEG 25KT 3734 9303 3711 9333

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:13 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, Aug 4, 7:13 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT SAT AUG 4 2012

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

TWO AREAS OF THUNDERSTORMS HAVE DEVELOPED ACROSS THE REGION EARLY
THIS EVENING ONE FROM KIMBERLING CITY TO ROLLA MISSOURI AND
ANOTHER ACROSS WESTERN MISSOURI INTO NORTHEASTERN OKLAHOMA. A
COLD FRONT IS CURRENTLY LOCATED FROM PITTSBURG KANSAS TO ELDON
MISSOURI HAS OF 7 PM. THE COLD FRONT WILL CONTINUE TO STEADILY
TRACK TO THE SOUTHEAST AS THE STORMS THAT DEVELOPED AHEAD OF IT
TRACK TO THE EAST. THE ATMOSPHERE HAS BECOME QUITE UNSTABLY WITH
THE HEATING OF THE DAY WHICH WILL ALLOW STRONG TO SEVERE STORMS TO
OCCUR WITHIN THIS ACTIVITY. WITH DRY AIR IN PLACE UNDER THE CLOUD
BASE...DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. THE DRY
AIR WILL LIMITED THE HAIL RISK TO HAIL TO THE SIZE OF DIMES...BUT
WITH THE STRONGER UPDRAFTS A FEW HAIL STONES TO QUARTERS WILL BE
POSSIBLE. WITH ACTIVITY SHOULD BEGIN TO PUSH EAST AND SOUTH OF THE
AREA AND WEAK LATE THIS EVENING INTO THE EARLY OVERNIGHT HOURS. A
SEVERE STORM WATCH HAS BEEN ISSUED FOR MUCH OF THE MISSOURI OZARKS
UNTIL MIDNIGHT TONIGHT.

WISE

&&

.SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)...

MODELS HAVE THE FRONT MOVING INTO THE AREA THIS AFTERNOON INTO
TONIGHT. MLCAPE VALUES OF 1500-2500 J/KG CURRENTLY OVER THE AREA
BUT WITH H7 TEMPERATURES IN THE 12-14C RANGE...ATMOSPHERE REMAINS
CAPPED. WILL PROBABLY TAKE THE FRONT MOVING INTO THE AREA TO
FINALLY BREAK THE CAP AND INITIATE STORMS. WITH INVERTED-V
SOUNDINGS AND GOOD DOWNDRAFT CAPE...PRIMARY THREAT WILL BE
DAMAGING WINDS WITH THESE STORMS. EXPECT CONVECTION TO BE OF A
SCATTERED NATURE...SO MOST LOCATIONS WILL PROBABLY SEE NO MORE
THAN 0.50 INCHES OF RAINFALL AT BEST.

FRONT THEN MOVES THROUGH THE AREA BY SUNDAY MORNING ALLOWING
SLIGHTLY COOLER AND DRIER AIR TO MOVE OVER THE REGION.
TEMPERATURES BY MONDAY WILL BE CLOSER TO SEASONAL NORMALS WITH
LOWS IN THE LOW TO MID 60S AND HIGHS IN THE LOW 90S.

GAEDE

&&
.LONG TERM (TUESDAY THROUGH SATURDAY)...

UPPER LEVEL HIGH THEN RETROGRADES AND BUILDS WESTWARD ALLOWING THE
REGION TO GET INTO NORTHWEST FLOW AND SLIGHTLY COOLER
TEMPERATURES. WILL ALSO SEE SOME WAVES COME UP AND OVER THE HIGH
MID TO LATE WEEK. NOT CARRYING ANY CHANCE POPS AT THIS TIME.

GAEDE

&&

.AVIATION...

FOR THE 100Z KSGF...KJLN AND KBBG TAFS...THUNDERSTORMS HAVE
DEVELOPED ACROSS THE REGION AHEAD OF AN APPROACHING COLD FRONT
EARLY THIS EVENING. THIS ACTIVITY WILL CLEAR FROM WEST TO EAST
THIS EVENING AND IMPACT THE TAF SITES EARLY THIS EVENING.

BEHIND THE FRONT WILL BECOMING NORTHWESTERLY WITH SKIES CLEARING
DURING THE OVERNIGHT HOURS...WITH VFR CONDITIONS THROUGH THE DAY
ON SUNDAY.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR MOZ055>058-066>071-
     078>083-089>092-094>098-102>106.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-
     088-093-101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR MOZ077-088-093-
     101.

KS...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ073.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-
     101.

     RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR KSZ097-101.

&&
Hazardous weather outlook, Aug 4, 9:55 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SAT AUG 4 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060300-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
955 PM CDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  AN AREA OF THUNDERSTORMS CONTINUES TO TRACK EAST ACROSS SOUTHERN
  MISSOURI LATE THIS EVENING...AND WILL PUSH EAST OF THE AREA
  SHORTLY AFTERNOON MIDNIGHT DURING THE EARLY OVERNIGHT HOURS. A
  FEW STRONG STORMS WILL BE POSSIBLE WITH WINDS IN EXCESS OF 50
  MPH AND DIME SIZE HAIL POSSIBLE. ALSO...HEAVY RAINFALL THAT
  COULD LEAD TO PONDING OF WATER ON ROADWAYS AND FREQUENT CLOUD TO
  ROUND LIGHTNING STRIKES WILL OCCUR WITH THIS ACTIVITY.

  ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS ARE DEVELOPING
  FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI LATE THIS
  EVENING. THIS ACTIVITY WILL TRACK SOUTH THROUGH THE AREA DURING
  THE OVERNIGHT HOURS INTO EARLY SUNDAY MORNING. THIS ACTIVITY IS
  NOT EXPECTED TO BECOME SEVERE...WITH BRIEF HEAVY RAINFALL AND
  FREQUENT CLOUD TO GROUND LIGHTNING STRIKES THE PRIMARY RISK WITH
  ANY THUNDERSTORMS THAT DEVELOP OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  TEMPERATURES WILL RANGE FROM THE LOWER 90S TO THE HIGHER 90S ON
  AN AFTERNOON BASIS THROUGH NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDNIGHT ACROSS SOUTH
  CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Aug 4, 9:19 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
919 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     4 SW MARSHFIELD         37.30N 92.96W
08/04/2012  E50 MPH          WEBSTER            MO   PUBLIC

            NICKEL HAIL ALSO.

&&

GAEDE
Local storm report, Aug 4, 9:53 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
953 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     4 NW WALNUT SHADE       36.77N 93.24W
08/04/2012                   TANEY              MO   LAW ENFORCEMENT

            *** 1 INJ *** NUMEROUS TREES DOWN WITH ONE HOME DAMAGED
            NEAR GOODNIGHT HOLLOW AND ROUND MOUNTAIN ROADS.

&&

GAEDE
Local storm report, Aug 4, 10:35 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1035 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     14 W AVA                36.95N 92.91W
08/04/2012                   CHRISTIAN          MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS DOWNED SEVERAL TREES.

&&

DCRAMER
Local storm report, Aug 4, 10:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND GST     2 S LANAGAN             36.58N 94.45W
08/04/2012  E60 MPH          MCDONALD           MO   EMERGENCY MNGR

            SHERIFF DEPUTY REPORTED 60 TO 70 MPH WIND GUSTS SOUTH OF
            LANAGAN. SAID THAT THE WIND GUSTS NEARLY BLEW HIM OFF THE
            ROADWAY.

&&

DCRAMER
Local storm report, Aug 4, 10:43 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     PINEVILLE               36.59N 94.38W
08/04/2012  E60 MPH          MCDONALD           MO   EMERGENCY MNGR

            SHERIFF DEPUTY ESTIMATED 60 MPH WIND GUSTS NORTH OF
            PINEVILLE.

&&

DCRAMER
Local storm report, Aug 4, 10:48 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     PINEVILLE               36.59N 94.38W
08/04/2012                   MCDONALD           MO   EMERGENCY MNGR

            SEVERE THUNDERTORM WIND GUSTS DOWNED LARGE TREE LIMBS.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:10 PM CDTSevere Thunderstorm WarningSGFDent, Phelps17 min
Aug 4, 7:11 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Greene, Polk49 min
Aug 4, 7:17 PM CDTSevere Thunderstorm WarningSGFPhelps28 min
Aug 4, 7:22 PM CDTSpecial Weather StatementSGFChristian23 min
Aug 4, 7:25 PM CDTSpecial Weather StatementSGFTexas35 min
Aug 4, 7:42 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence, Polk5 min
Aug 4, 7:45 PM CDTSevere Thunderstorm WarningSGFTexas45 min
Aug 4, 7:45 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk45 min
Aug 4, 7:51 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence39 min
Aug 4, 7:53 PM CDTSevere Thunderstorm WarningSGFOzark52 min
Aug 4, 7:53 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence52 min
Aug 4, 8:03 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton42 min
Aug 4, 8:12 PM CDTSevere Thunderstorm WarningSGFTexas33 min
Aug 4, 8:18 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster42 min
Aug 4, 8:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene, Lawrence, Stone22 min
Aug 4, 8:33 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark25 min
Aug 4, 8:38 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas36 min
Aug 4, 8:43 PM CDTSevere Thunderstorm WarningSGFWright47 min
Aug 4, 8:45 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps21 min
Aug 4, 8:51 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone, Taney39 min
Aug 4, 9:04 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas56 min
Aug 4, 10:30 PM CDTSevere Thunderstorm WarningSGFMcDonald34 min
Aug 4, 11:35 PM CDTSevere Thunderstorm WarningSGFPulaski14 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.